# SDR TIMA201000006

- Difficulty date: December 18, 2009
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N194GA
- Make and model: Beech 1900C
- Aircraft serial: UB8
- Aircraft time: 36,068 hours, 48,522 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge
- Part number: 10164001415
- Condition: Corroded
- Location: Vertical Stab
- Part time: 36,068 hours, 48,522 cycles
- Component: Vertical Stab, Beech
- Component part number: 1145900215
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERGRANULAR CORROSION ON HINGE.
